# SDR SWAA2025080790236

- Difficulty date: July 10, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION ON ATTATCH ANGLE AT AFT CARGO COMPARTMENT BS 790; RBL 27; WL 158.   AFTER FURTHER INVESTIGATION AND SOLVENT CLEANING DISCREPANCIES AREA PER SOPM 20-30-03. NO CORROSION FOUND ON DISCREPANCIES AREAS PER SRM 51-10-02.
